# SDR SWIA200414452

- Difficulty date: November 1, 2004
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 25,243 hours, 33,159 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD SEAT TRACK FROM FR32-39 TO BE REMOVED FOR ACCESS TO BUTT STRAP AND ASSESS FOR CORROSION.  ITEM FOUND AT C-CHECK INSPECTION.  SEAT TRACK WAS FOUND TO BE CORRODED BEYOND LIMITS.  INSTALLED SEAT TRACK FROM FR32-39 IAW AMM 53-01-05.
